Feeds:
Posts
Comments

Archive for September, 2009

Baby Steps

I think I want to write again, but I don’t know where to start. How can I quantify the upheaval and instability of the past few weeks? The seemingly mad tumbling from problem to problem?

For the record, I don’t recommend stopping venlafaxine suddenly. That sent me from irritable through to crying my eyes out, to frantically searching for something to use as a noose… in one day. And then repeat.

Not a fun week.

Pretty scary experience actually.

Still not sure if I can actually blame that on the Veena (doesn’t that sound much nicer than a multisyllabic mouthful like venlafaxine?), but when I later Googled “venlafaxine withdrawal” I found emotional instability listed as a symptom 😕 Anybody feel able to comment?

I”m taking Veena again now, at double the dose I was previously. Fingers crossed that this one does the trick…

Read Full Post »

Still Around

I simply cannot find the words to fill this space.

Read Full Post »